missyou009 Posted April 20, 2011 Share Posted April 20, 2011 I was just diagnosed as BP II on Friday, and started on Lamictal. I am on 25mg for 2 weeks, then 50mg for 2 weeks, and I see my pdoc again at 3 weeks, and will know better where I'm going then. It is very sedating for me, as my pdoc told me it would be, so I take it at night. It is pretty sweet because it helps me to sleep through the night which is a huge problem for me. I have gotten more headaches than usual, but I'm not entirely sure if it's from the Lamictal or from hormones since I have my period right now (how convenient, I start a new drug and my period at the same time)... I'm also paranoid about the rash, even though I know it's super rare. But I'm hopeful about Lamictal. It's the first mood stabilizer I've been on, and it's got the least side effects of all the meds I've tried so far. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.